# SDR 2007UALA03187

- Difficulty date: August 15, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 34,166 hours, 4,177 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794440
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 52 HJK INOP.  *S/D*  RESECURED CONNECTOR, OP CHECK NORMALLY.
